# SDR SIMA20130304004

- Difficulty date: March 4, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 29,299 hours, 26,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND LOOSE SCREWS IN THE LEFT OVERWING EMERGENCY LIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TIGHTENED SCREWS IN THE LEFT OVERWING EMERGENCY LIGHT IN REF TO EMB AMM 53-04-20-400-801-A.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
